# SDR IPXA11568327

- Difficulty date: July 16, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Bs 486.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING NRC 942125 FOUND A GOUGE IN 143N8740-78 OUTER DOUBLER AT THE FWD MAIN CARGO DOOR HINGE FUSELAGE SIDE BS 486.5, WL 302.     REPLACED DOUBLER IAW DWG 143N8740, SRM 51-40-02-0G, SRM 51-40-05-0G.
